# SDR CALA2016122301164

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 77,879 hours, 26,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Wing Slide
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LT WING SLIDE CAME WHILE ON FINAL APPROACH  AT 3000FT ABOVE THE GROUND ALL INDICATIONS OK.
